# SDR QXEA2016041300249

- Difficulty date: March 28, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 12,332 hours, 13,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 REQUIRES REPLACEMENT, PN 85328210-121.  REMOVED GROUND WIRE FROM SEAT TRACK NR 10 BETWEEN BS 34.1 TO BS 18.25 REF SRM 51-41-00.  INSTALLED GROUND WIRE ON SEAT TRACK NR 10 AND CARRIED OUT BOND CHECK GOOD, REF SRM 51-80-00.  DISPLACED 5 EA WIRE BUNDLE BETWEEN BS-18.25 TO BS 1.00, REF WM 20-12-10 3 D. INSTALLED QTY 5 WIRE BUNDLE BETWEEN BS-18.25 TO BS 1.00 REF WM 20-12-10 3 D.  REMOVED KICK PLATE ON BULKHEAD AT ST.-39.10, PN 85311097-001, REF SRM 51-42-45, REPAIR-01.  INSTALLED KICKPLATE, PN 85311097-001 AT FS X-39.00 REF SRM 51-42-45-02-01.  REMOVED SET TRACK NR 10, PN 85328210-121, REF SRM 51-42-05. INSTALLED SEAT TRACK NR 10 REF DWG: 85328201, REV E.  LOCATED AND DRILLED SEAT TRACK NR 10 REF DWG 85328201, REV E.  LOCATED AND DRILLED SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11 REF SRM 51-40-07 AND DWG 85328201, REV E.  INSTALLED SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11 REF DWG 85328201, REV E.
